RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 139, Number 1, Pages 17–19 (Mi dan25196)  

MATHEMATICS

Solutions of partial differential equations with constant coefficients

V. V. Grushin

Lomonosov Moscow State University

Full text: PDF file (394 kB)

Bibliographic databases:
Presented: П. С. Александров
Received: 14.02.1961

Citation: V. V. Grushin, “Solutions of partial differential equations with constant coefficients”, Dokl. Akad. Nauk SSSR, 139:1 (1961), 17–19

Citation in format AMSBIB
\Bibitem{Gru61}
\by V.~V.~Grushin
\paper Solutions of partial differential equations with constant coefficients
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 139
\issue 1
\pages 17--19
\mathnet{http://mi.mathnet.ru/dan25196}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0146541}
\zmath{https://zbmath.org/?q=an:0109.32003}


Linking options:
  • http://mi.mathnet.ru/eng/dan25196
  • http://mi.mathnet.ru/eng/dan/v139/i1/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:32
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019